# SDR SWAA113362

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 3,328 hours, 1,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, AFT SERVICE DOOR EMER EXIT LIGHT LENS IS BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT LENS PER MM.
